# SDR 98FDEA00555

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651916017
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0164, FOUND CORROSION ON BS 420 FRAME LBL 15 - RBL 15, WL 135-133.  *S/D*  REPAIRED FRAME AT BS 420, LBL 15-RBL 15, WL 135-133 PER FED-EX SRM 51-40-3.
